# SDR V0XD20210307003

- Difficulty date: March 2, 2021
- Submitted: March 7, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Part serial: 15035
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R SPLICE AT F.S. 333.00 CORRODED. CORRECTIVE ACTION: REPLACED STINGER 25R SPLICE AT F.S. 333.00 IAW CRJ 900 SRM 51-42-06. FOR DETAILS SEE AVMAX WORK ORDER 80909 WORK CARD 1158.
